RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 22, Issue 4  


Quantization of the Gel'fand?Dikii brackets
S. L. Luk'yanov
1
Multidimensional inverse spectral problem for the equation $-\Delta\psi+(v(x)-Eu(x))\psi=0$
R. G. Novikov
11
Method of holomorphic extensions in the theory of unitary representations of infinite-dimensional classical groups
G. I. Olshanskii
23
Topological invariants of Liouville integrable Hamiltonian systems
A. T. Fomenko
38
Decompositions of simple singularities of real functions
Yu. S. Chislenko
52

Brief communications
Conformal mappings of $G$-structures
D. V. Alekseevskii
68
Symbol of a functional-pseudodifferential operator on a compact manifold
A. B. Antonevich
70
Obstacles to finitely smooth linearizations
G. R. Belitskii
72
Conjugacy of homomorphisms of locally compact groups into the outer group of measurable equivalence relation
A. S. Veksler, A. L. Fëdorov
74
Bases from eigensubspaces of a nondissipative operator and the characteristic function
V. F. Veselov
76
Transcendental solutions of diophantine equations
M. G. Zaidenberg
78
Potential of the Weyl–Peterson metric on the Teichmüller space of Riemann surfaces of genus zero with punctures
P. G. Zograf
80
Brownian motion on foliations: Entropy, invariant measures, mixing
V. A. Kaimanovich
82
Multiplicity of weights in irreducibile tensor representations of a complete linear superalgebra
A. N. Kirillov, N. Yu. Reshetikhin
84
Weighted shift operator on a topological Markov chain
Yu. D. Latushkin, A. M. Stepin
86
Periodic solutions of the equation $u_{tt}-u_{xx}+u^3=0$
B. V. Lidskii, E. I. Shulman
88
Berezinians in permutation structures
V. V. Minakhin
90
Dubrovin–Novikov type Poisson brackets (DN-brackets)
O. I. Mokhov
92
Resolution of singularities of affine normal quasihomogeneous $SL_2$-varieties
D. I. Panyushev
94
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020